advertisement
Question
Posted by: Just wondering | 2009/01/28

Took depo 9 months ago

HI doc

My wife was in the injection called " depo"  after our first baby - its been 9 months now that she is off it and not pregnant yet. Is this normal or what do you think?

Thanks in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions on falling pregnant after stopping Depo.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Just wondering | 2009/01/29

O, ok, thank you for the response

Reply to Just wondering
Posted by: me | 2009/01/28

it can take up to 2 yrs for her to fall pregnant after the injection

Reply to me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement